Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 897307, 9 pages
http://dx.doi.org/10.1155/2013/897307
Research Article

Exact Multiplicity of Sign-Changing Solutions for a Class of Second-Order Dirichlet Boundary Value Problem with Weight Function

Department of Mathematics, Shanghai Institute of Technology, Shanghai 201418, China

Received 29 March 2013; Accepted 13 May 2013

Academic Editor: Maoan Han

Copyright © 2013 Yulian An. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ambrosetti and P. Hess, “Positive solutions of asymptotically linear elliptic eigenvalue problems,” Journal of Mathematical Analysis and Applications, vol. 73, no. 2, pp. 411–422, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. H. Erbe and H. Wang, “On the existence of positive solutions of ordinary differential equations,” Proceedings of the American Mathematical Society, vol. 120, no. 3, pp. 743–748, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. Asakawa, “Nonresonant singular two-point boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 44, no. 6, pp. 791–809, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. Ma and B. Thompson, “Multiplicity results for second-order two-point boundary value problems with superlinear or sublinear nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 303, no. 2, pp. 726–735, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. Ma and B. Thompson, “Nodal solutions for nonlinear eigenvalue problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 59, no. 5, pp. 707–718, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Chamberlain, L. Kong, and Q. Kong, “Nodal solutions of boundary value problems with boundary conditions involving Riemann-Stieltjes integrals,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 6, pp. 2380–2387, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Jankowski, “Existence of positive solutions to third order differential equations with advanced arguments and nonlocal boundary conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 2, pp. 913–923, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T. Ouyang and J. Shi, “Exact multiplicity of positive solutions for a class of semilinear problem—II,” Journal of Differential Equations, vol. 158, no. 1, pp. 94–151, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. Xu, “Exact multiplicity and global structure of solutions for a class of semilinear elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 783–790, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Wang, Y. Wang, and J. Shi, “Exact multiplicity of solutions to a diffusive logistic equation with harvesting,” Applied Mathematics and Computation, vol. 216, no. 5, pp. 1531–1537, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. T. Adamowicz and P. Korman, “Remarks on time map for quasilinear equations,” Journal of Mathematical Analysis and Applications, vol. 376, no. 2, pp. 686–695, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. K.-C. Hung and S.-H. Wang, “Classification and evolution of bifurcation curves for a multiparameter p-Laplacian Dirichlet problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 11, pp. 3589–3598, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. García-Melián, “Multiplicity of positive solutions to boundary blow-up elliptic problems with sign-changing weights,” Journal of Functional Analysis, vol. 261, no. 7, pp. 1775–1798, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Shi, “Exact multiplicity of solutions to superlinear and sublinear problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 50, no. 5, pp. 665–687, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  15. R. Bari and B. P. Rynne, “Solution curves and exact multiplicity results for 2mth order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 292, no. 1, pp. 17–22, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  16. P. Korman, “Curves of sign-changing solutions for semilinear equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 51, no. 5, pp. 801–820, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  17. H. Pan and R. Xing, “Time maps and exact multiplicity results for one-dimensional prescribed mean curvature equations—II,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 11, pp. 3751–3768, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. An and R. Ma, “Exact multiplicity of solutions for a class of two-point boundary value problems,” Electronic Journal of Differential Equations, no. 27, article 7, 2010. View at Google Scholar · View at MathSciNet
  19. H. Pan and R. Xing, “Time maps and exact multiplicity results for one-dimensional prescribed mean curvature equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 4, pp. 1234–1260, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Y. Naito and S. Tanaka, “On the existence of multiple solutions of the boundary value problem for nonlinear second-order differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 56, no. 6, pp. 919–935, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Q. Kong, “Existence and nonexistence of solutions of second-order nonlinear boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 66, no. 11, pp. 2635–2651, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  22. L. Kong and Q. Kong, “Nodal solutions of second order nonlinear boundary value problems,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 146, no. 3, pp. 747–763, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  23. V. Anuradha and R. Shivaji, “Sign changing solutions for a class of superlinear multi-parameter semi-positone problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 24, no. 11, pp. 1581–1596, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  24. P. Korman and T. Ouyang, “Solution curves for two classes of boundary-value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 27, no. 9, pp. 1031–1047, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. G. Crandall and P. H. Rabinowitz, “Bifurcation from simple eigenvalues,” Journal of Functional Analysis, vol. 8, pp. 321–340, 1971. View at Google Scholar · View at MathSciNet
  26. P. H. Rabinowitz and H. Paul, “On bifurcation from infinity,” Journal of Differential Equations, vol. 14, pp. 462–475, 1973. View at Google Scholar · View at MathSciNet